MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, VISIONPRO 26" LED DISPLAY; CAMERA, TELEVISION, SURGICAL, WITHOUT AUDIO

STRYKER ENDOSCOPY-SAN JOSE PKG, VISIONPRO 26" LED DISPLAY; CAMERA, TELEVISION, SURGICAL, WITHOUT AUDIO
Model Number 0240031020
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that there was image loss during procedure.Please note that the procedure was completed successfully with no reports of adverse consequences, medical intervention or surgical delay.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.The reported failure mode will be monitored for future reoccurrence.Alleged failure: lost image: probable root cause: tx main board.Tx power supply.Spi3 expansion slot card.Connectors.Tx software/vxp firmware.Use error.Electromagnetic interference (emi) from rf communication, hf surgical instruments, esd, or power surge.Manufacturing/ service nonconformity.Connected console malfunction.Manufacture date is not known.H3 other text : 81.

Brand Name
PKG, VISIONPRO 26" LED DISPLAY
Common Device Name
CAMERA, TELEVISION, SURGICAL, WITHOUT AUDIO
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key10414579
Report Number0002936485-2020-00344
Device Sequence Number19306927
Product Code FWB
UDI-Device Identifier07613327056082
UDI-Public07613327056082
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0240031020
Device Catalogue Number0240031020
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/21/2020
Supplement Date Received by Manufacturer07/21/2020
Initial Report FDA Received Date08/17/2020
Supplement Report FDA Received Date09/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1